Achtung:

Sie haben Javascript deaktiviert!
Sie haben versucht eine Funktion zu nutzen, die nur mit Javascript möglich ist. Um sämtliche Funktionalitäten unserer Internetseite zu nutzen, aktivieren Sie bitte Javascript in Ihrem Browser.

#WirFeiernZukunft - Alle Veranstaltungen: www.upb50.de - 50 Jahre UPB

Foto: Universität Paderborn

Lasse Lennart Wolf

Kontakt
Publikationen
 Lasse Lennart Wolf

Spektral Analysis

Wissenschaftlicher Mitarbeiter

Büro:
J2.302
Besucher:
Warburger Str. 100
33098 Paderborn

Liste im Research Information System öffnen

2022

Absence of principal eigenvalues for higher rank locally symmetric spaces

T. Weich, L.L. Wolf, in: arXiv:2205.03167, 2022

Given a geometrically finite hyperbolic surface of infinite volume it is a classical result of Patterson that the positive Laplace-Beltrami operator has no $L^2$-eigenvalues $\geq 1/4$. In this article we prove a generalization of this result for the joint $L^2$-eigenvalues of the algebra of commuting differential operators on Riemannian locally symmetric spaces $\Gamma\backslash G/K$ of higher rank. We derive dynamical assumptions on the $\Gamma$-action on the geodesic and the Satake compactifications which imply the absence of the corresponding principal eigenvalues. A large class of examples fulfilling these assumptions are the non-compact quotients by Anosov subgroups.


2021

Higher rank quantum-classical correspondence

J. Hilgert, T. Weich, L.L. Wolf, in: arXiv:2103.05667, 2021

For a compact Riemannian locally symmetric space $\Gamma\backslash G/K$ of arbitrary rank we determine the location of certain Ruelle-Taylor resonances for the Weyl chamber action. We provide a Weyl-lower bound on an appropriate counting function for the Ruelle-Taylor resonances and establish a spectral gap which is uniform in $\Gamma$ if $G/K$ is irreducible of higher rank. This is achieved by proving a quantum-classical correspondence, i.e. a 1:1-correspondence between horocyclically invariant Ruelle-Taylor resonant states and joint eigenfunctions of the algebra of invariant differential operators on $G/K$.


Spectral Asymptotics for Kinetic Brownian Motion on Surfaces of Constant Curvature

M. Kolb, T. Weich, L.L. Wolf, Annales Henri Poincaré (2021), 23(4), pp. 1283-1296

<jats:title>Abstract</jats:title><jats:p>The kinetic Brownian motion on the sphere bundle of a Riemannian manifold <jats:inline-formula><jats:alternatives><jats:tex-math>$$\mathbb {M}$$</jats:tex-math><mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mi>M</mml:mi> </mml:math></jats:alternatives></jats:inline-formula> is a stochastic process that models a random perturbation of the geodesic flow. If <jats:inline-formula><jats:alternatives><jats:tex-math>$$\mathbb {M}$$</jats:tex-math><mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mi>M</mml:mi> </mml:math></jats:alternatives></jats:inline-formula> is an orientable compact constantly curved surface, we show that in the limit of infinitely large perturbation the <jats:inline-formula><jats:alternatives><jats:tex-math>$$L^2$$</jats:tex-math><mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:msup> <mml:mi>L</mml:mi> <mml:mn>2</mml:mn> </mml:msup> </mml:math></jats:alternatives></jats:inline-formula>-spectrum of the infinitesimal generator of a time-rescaled version of the process converges to the Laplace spectrum of the base manifold.</jats:p>


2019

Spectral Asymptotics for Kinetic Brownian Motion on Hyperbolic Surfaces

M. Kolb, T. Weich, L.L. Wolf, in: arXiv:1909.06183, 2019

The kinetic Brownian motion on the sphere bundle of a Riemannian manifold $M$ is a stochastic process that models a random perturbation of the geodesic flow. If $M$ is a orientable compact constant negatively curved surface, we show that in the limit of infinitely large perturbation the $L^2$-spectrum of the infinitesimal generator of a time rescaled version of the process converges to the Laplace spectrum of the base manifold. In addition, we give explicit error estimates for the convergence to equilibrium. The proofs are based on noncommutative harmonic analysis of $SL_2(\mathbb{R})$.


Liste im Research Information System öffnen

Die Universität der Informationsgesellschaft